# SDR AWKA2022091401

- Difficulty date: September 8, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N351VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20573
- Aircraft time: 5,108 hours, 2,581 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Trim Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: H, A

## Discrepancy

ON CLIMB OUT WITH THE AUTO PILOT ON, THE FLIGHT CREW RECEIVED A TRIM RUNAWAY WARNING. THE TRIM WAS MOVING TO THE NOSE UP POSITION. PILOT FLYING PRESSED THE RED MSW BUTTON TO STOP THE RUNAWAY, SWITCHED TO SECONDARY TRIM, RETRIMMED THE AIRCRAFT AND RETURNED TO THE AIRFIELD WITH NO FURTHER ISSUES. MAINTENANCE WAS SECURED TO INSPECT AND REPAIR THE AIRCRAFT. QAR AND NVM DOWNLOADS WERE PERFORMED TO VERIFY ANY FAULTS, NO DEFECT NOTED. OPERATIONAL TEST OF THE ELEVATOR SERVO AND PITCH/ROLL TRIM SWITCHES WAS PERFORMED, NO FAULTS NOTED. FUNCTIONAL CHECK OF THE STABILIZER TRIM SYSTEM WAS PERFORMED, NO FAULTS NOTED. ADDITIONALLY, MDC/HSTEU DOWNLOADS WERE PERFORMED AND AGAIN, NO FAULTS WERE NOTED. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR A MAINTENANCE CONFIDENCE FLIGHT. A SUPPLEMENTAL SDR WILL BE SUBMITTED IN THE EVENT OF FURTHER ISSUES.
